# SDR SWIA200311843

- Difficulty date: March 23, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 11,267 hours, 17,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 1287
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 6,939 hours, 9,955 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS DO NOT ILLUMINATE DURING TEST.  REMOVED AND REPLACED FORWARD EMERGENCY LIGHT BATTERY IAW EMB 120 MM 33-50-1.
